# SDR REXA2017012100086

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 20,321 hours, 19,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE RECEIVED FLAPS FAIL IN FLIGHT, 2 MINUTES AFTER TAKEOFF DURING FLAP RETRACTION. FLAPS FAILED AT 20 DEG DURING RETRACTION. AIRSPEED WAS 160 AND OAT WAS 12 DEG C.  RESET FLAPS PER FIM 27-50-00 CYCLED FLAPS 5 TIMES NO DEFECTS NOTED.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51, AD 2009-06-12 PARA (H)(6)(I). FECU CODES AS FOLLOWS 5 1B,5 1A,5 2A,5 2B,25 BC,31 BC. PERFORMED BPSU RIGGING IAW AMM 27-51-10. ALL CHECKED GOOD.
